# SDR LR7A2013032500514

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: LS310921
- Condition: Corroded
- Location: Bs 589-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RT MAIN WHEEL WELL UPPER SPLICE HAD CORROSION FS 589 TO 597, W L250, AND RBL 61.  REPAIRED IAW SMP583, CHAPTER 51-60 AND 51-70.
